I have been taken Viibryd For quite a while now and it's making me sick. I was just wondering If it was possible to take it at night instead And the medicine be just as effective?
Viibryd needs to be taken with food. Eating before you go to bed is not good for you in a general sense. Perhaps dinner would be a better time than breakfast.
Also, if you are just starting the side effects will go away after a while. The first couple of weeks are 'interesting'.
Dear Jamie, Hope you've now adjusted your Viibryd dosage and are feeling more comfortable. I have been taking this drug for 5 months. I detailed my experience in a long winded post about "viibryd nightmares" or viibryd dreams," in case you want to read further. I was initially taking my 40 at night, but was really plagued by incredibly terrifying nightmares during which I felt completely awake but could not actually awaken. I later learned that this horriblr side effect is called Sleep Paralysis. Really, really awful. I was in Europe at the time, so I made the change on my own to a morning dosage. Sometimes I still get nauseous, but it seems to be improving- I always try to have some milk and carbs for breakfast. I have also experienced the same terrifying "nightmares" if I forget to take a dose. I believe that the dosage spacing for Viibryd is really sensitive.
It makes me somewhat nervous to be on a drug with such risk, but I'm feeling so much better I decided to hang in. Perhaps by now you're doing better as well-I hope so! I did not want to alarm you about the potential side effect of sleep paralysis, but it's very well documented-I wish I had been told to take it in the morning from the beginning. Just be very careful fiddling with dosage. Best Regards. :))
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2011 • 2 answers
Posted 27 Feb 2012 • 10 answers
Posted 14 Dec 2013 • 3 answers
Posted 30 Mar 2014 • 2 answers
Posted 28 Dec 2014 • 1 answer